Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 564923, 8 pages
http://dx.doi.org/10.1155/2013/564923
Research Article

Generalized Hyers-Ulam Stability of Quadratic Functional Inequality

Department of Mathematics, Chungnam National University, 79 Daehangno, Yuseong-Gu, Daejeon 305-764, Republic of Korea

Received 17 June 2013; Revised 7 October 2013; Accepted 30 October 2013

Academic Editor: Krzysztof Ciepliński

Copyright © 2013 Hark-Mahn Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hark-Mahn Kim, Kil-Woung Jun, and Eunyoung Son, “Generalized Hyers-Ulam Stability of Quadratic Functional Inequality,” Abstract and Applied Analysis, vol. 2013, Article ID 564923, 8 pages, 2013. https://doi.org/10.1155/2013/564923.